# SDR 9710429602

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR STOP CABLE BROKEN AND DAMAGE TO SHEET METAL ON RIGHT GEAR DOOR AT HINGE POINT AREA NEAR DOOR GROUND LOCK ACTUATOR.  REPLACED DOOR STOP CABLE AND DOOR, OPERATIONAL CHECK NORMAL.
